Patients who use some types of antidepressants with other serotonergic drugs are at an increased risk for developing a potentially life threatening drug reaction known as serotonin syndrome. The drug labels for several antidepressants in the selective serotonin reuptake inhibitor (SSRI) and serotonin-norepinephrine reuptake inhibitor (SNRI) classes now contain a new warning that the drugs should not be used with other serotonergic drugs (including Triptans, Tricyclic antidepressants, Fentanyl, Lithium, Tramadol, Tryptonphan, Buspirone, and St. John’s Wort) and with drugs that impair metabolism of serotonin (in particular, MAOIs, both those intended to treat psychiatric disorders and also others, such as Linezolid and ... Read More
Righting Injustice is published by the Beasley Allen Law Firm. If you are interested in a free legal consultation, please take a few moments to fill out the contact form with as many details as possible. The more information you provide us, the better we can evaluate your claim.